Couldn't find what you looking for?

TRY OUR SEARCH!

I am so relieved to read this. Same situation had unprotected sex the day after my menstrual ended (Feb 28) and literally a week later (March 5) I bled for 3 days had cramps, nausea, heartburn, sore breast. And I was 8 days late. But I started on March28 supposed to start the 20th. 28th I had horrible cramps and my flow was beyond the limits of heavy! But the 2nd day ( today) it's really light? Anyone else have this issue
Reply

Loading...

Hey I'm having all these symptoms after taking plan b too and am worried. Did you end up pregnant?
Reply

Loading...

so what happened??
Reply

Loading...

I'm in the same boat right now. I took plan b within 48 hours of having unprotected sex and I've experienced a few symptoms after taking it. I'm worrying about when I'll get my period. are you okay? what is the update. did you end up being pregnant?
Reply

Loading...

Dear Ones, now read very carefully. I took Plan B 29.04 this year (an evening earlier we had an emergency situation as the condom broke). After a week I had a light bleeding that lasted only for two days. I started getting all of the followed symptoms: breast tenderness, nipple discharge, dizzy spells, frequent urination, bloating, one-sided cramps, moodiness and an enormous increase in the appetite. I was practically convinced that I'm pregnant (I know how it feels because I've experienced it once before). I also realised that my period is late. I did a high-sensitivity pregnancy test this morning (it's 31 day of the cycle) and it's NEGATIVE! Levonorgestrel makes "you feel pregnant" because of the hormonal response to it, but it works! Don't worry, there are just side effects! :)
Reply

Loading...

This is legit me omg. I had "sex" for the first time on 4/9 and took plan b legit 20 minutes after. However majority of his cum was on the bed, and condom broke. Plus it was first time sooo don't even think he was all the way inside me. But I have general anxiety disorder sooo I freaked out. I stressed for 1 1/2 weeks until I got my period finally on 4/21. Well it was super light but it lasted 5 days and I had read on many reliable sites that implantation bleeding only lasts like 2 days. Anyways I have all side effects of plan b and it's been 5 weeks now since I've taken it. I have a sharp pain in my side every once in awhile, And extreme bloating in my lower abdominal area. So I took a test in the middle of the day and it came out negative and I legit feel crazyyyy because I feel like I'm pregnant but I know it's like A 1/100 chance. :( anyone else feel me?
Reply

Loading...

You are definitely not pregnant if your test came out negative! I had the same symptoms and I got my period today (and it was a week late)! Take it easy :)
Reply

Loading...

Hi, I took plan b about a week ago now, and about three days ago I started bleeding a little bit (as this seems to be what plan b does). I feel like my lower abdomen is swelling also. I've read that this is a possible effect of plan b. I wanted to ask how things turned out for you, and if the swelling went away, etc.
Reply

Loading...

I took plan b within a couple hours of my unprotected sex. I am latecon my period but the month before i had 2 periods. Its been a month and i have had cramps but nothing major. Is it just my body being effected by the plan b?
Reply

Loading...

So, July 25th my boyfriend and I were messing around (sorry for not sparing the details but) he was jacking off and ejactulated and it got on his hands, he went and washed them, and then fingered me. I got scared, and took Plan B the next day. I experienced all of the side effects very majorly. I went to the doctor that next week, took a pregnancy test, and it was negative. I did become very constipated from all of the stress I was putting on myself, so that made things worse. I went to the doctor about 2 weeks later because I was still scared, and the test was still negative. These past few days, I started taking GNC 5 day cleanse to help with constipation, and I've felt very dizzy. Two days ago, I woke up with sore breasts and they still hurt today. I did forget to mention that I bled around the time I was supposed to have my period, but it was light. It lasted 4 days, the normal time my period usually lasts. My cramps were terrible and I had bad headaches. I have just been very dizzy and not feeling right these past few days, and I don't know what to do. Any advice? I've taken 4 pregnancy tests, 2 of them were from the doctor, and they were all negative. Could I be pregnant? Help please. I'm way too young to have a baby.
Reply

Loading...

So I had sex with my boyfriend 5 days ago and the condom broke, so I took plan b about 5 hours after, but my period was supposed to start 2 days ago. Having constant upset stomach, plus a sore throat and feeling hot or stuffy. What should I do?
Reply

Loading...

My boyfriend and I had unprotected sex but he did not cum inside of me. I took Plan B within 24 hours and experienced the normal side effects of the pill. However, that was during my ovulation time. About a week or two later I started to get really nauseas especially when I ate gluten because im gluten free. I also saw a little blood but no cramping. I havent seen any blood after that. I feel so sick and just not normal. I do not feel like my typical self. Am I pregnant?!?!?
Reply

Loading...

Hi, I took plan b approximately 24 hours after unprotected sex during one of my high fertile days ( 13 days past last period) I felt some pressure cramping on my left side a few hours later. I didn't get any other side effects until exactly 2 weeks after taking the pill ( which also happened to be the day my period was suppose to start).
ThAt morning I woke up with sore and full breasts, slight cramping, and a tiny bit of brown discharge that was present throughout the day. I had a little streak on my panty liner and I could see a clearish/brown discharge when I would wipe. The brown discharge was on and off for 2 and a half days. It has now been 4 days since I should've started my period and I'm constipated, , my boobs still feel hard and full, I'm tired, not feeling motivated and hungry for junk food.
If I don't start my period in a couple more days I'm gonna to take a pregnancy test just to make sure.
Has anyone else had any of the same symptoms as I've had? I've done so much research online and most girls have some sort of symptoms, bleeding and/or discharge from a few days- a week after taking pill not 2 weeks after.
Not sure if anyone will read this but I will be back to update if pregnant or just plan b messing me up.
Reply

Loading...

Too legit to quit?
Reply

Loading...

I had the exact same experience and I've been very nauseous, I can't really keep good down.
Reply

Loading...